# SDR FDEA2020061971148

- Difficulty date: June 7, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110384
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BAY STRINGER 29L BETWEEN BS 1400 TO 1420 CORRODED,   REPAIRED THE STRINGER IAW  SRM 53-00-03-2R, REPAIR 2, FIG 201, DETAIL III,  51-40-05,  51-40-02, 51-20-01,  AMM 51-21-10-7, DWG 146N3110 REV C, BPL 146N3110, REV CB,  AND DWG B57-51-001, REV F.
